# SDR DLL16950472

- Difficulty date: February 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N763DL
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1197
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Frame Segments
- Part number: 1505312101
- Condition: Cracked
- Location: Aft Press Dome
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AIRCRAFT HMV IN ATL, THE FRAME SEGMENTS ON THE AFT PRESSURE DOME BETWEEN S23 AND S44 WERE FOUND WITH CRACK IN THE LOWER FLANGE RADII.  THE DAMAGE WAS TRIMMED OUT, SPLICE STRAPS WERE ADDED, AND THE REPAIR AREA WAS TREATED FOR CORROSION.
